# SDR CA050706004

- Difficulty date: July 6, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Boeing 767209
- Aircraft time: 61,616 hours
- Engine: Pwa JT9D7R4D
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Arced
- Location: Cockpit
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING SMELL DETECTED IN COCKPIT.  ACFT DIVERTED.  OVERWEIGHT LANDING BY 10,600 KL AND SMOOTH LANDING.  FOUND CAUSE OF BURNING SMELL AT GROUND CONN OF RT NR 3 WINDOW.  DE-ACT RT NR 3 AS PROCEDURES C/B P36-H7 PULLED AND COLLARED NR3 RT WINDOW HEAT INOP.
